# SDR SWAA2022021687927

- Difficulty date: May 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE I/B OF DEFLECTION RIB CURVE ANGLE BRACKET CRACKED. / REPLACED RIGHT WING FIXED TRAILING EDGE I/B OF DEFLECTION RIB CURVE ANGLE BRACKET IAW B737-700 SRM 51-40-02-0G-0 DWG:115A2930 REV:-
